Scientific Library of Tomsk State University

   Digital catalogue        

Differential operators on the algebra of densities and factorization of the generalized Sturm-Liouville operator E. S. Shemyakova, T. T. Voronov

By: Shemyakova, Ekaterina SContributor(s): Voronov, Theodore ThMaterial type: ArticleArticleSubject(s): Штурма-Луивилля оператор | дифференциальные операторы | коммутативная алгебра | факторизацияGenre/Form: статьи в журналахOnline resources: Click here to access online In: Letters in mathematical physics Vol. 109, № 2. P. 403-421Abstract: We consider factorization problem for differential operators on the commutative algebra of densities (defined either algebraically or in terms of an auxiliary extended manifold) introduced in 2004 by Khudaverdian and Voronov in connection with Batalin–Vilkovisky geometry. We consider the case of the line, where unlike the familiar setting (where operators act on functions) there are obstructions for factorization. We analyze these obstructions. In particular, we study the “generalized Sturm–Liouville” operators acting on the algebra of densities on the line. This in a certain sense is in between the 1D and 2D cases. We establish a criterion of factorizabily for the generalized Sturm–Liouville operator in terms of solution of the classical Sturm–Liouville equation. We also establish the possibility of an incomplete factorization.
Tags from this library: No tags from this library for this title. Log in to add tags.
No physical items for this record

Библиогр.: 25 назв.

We consider factorization problem for differential operators on the commutative algebra of densities (defined either algebraically or in terms of an auxiliary extended manifold) introduced in 2004 by Khudaverdian and Voronov in connection with Batalin–Vilkovisky geometry. We consider the case of the line, where unlike the familiar setting (where operators act on functions) there are obstructions for factorization. We analyze these obstructions. In particular, we study the “generalized Sturm–Liouville” operators acting on the algebra of densities on the line. This in a certain sense is in between the 1D and 2D cases. We establish a criterion of factorizabily for the generalized Sturm–Liouville operator in terms of solution of the classical Sturm–Liouville equation. We also establish the possibility of an incomplete factorization.

There are no comments on this title.

to post a comment.
Share